# SDR CALA2016082395673

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 48,244 hours, 20,773 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FWD FAP HAD MESSAGE FOR EPSU FAIL FWD. ON BATTERY POWER SUPPLY HAD MESSAGE UNIT FAILED.   REMOVED AND REPLACED FWD L1 DOOR EMERGENCY LIGHT POWER SUPPLY.
